# SDR 97ZZZX2777

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242YV
- Make and model: Beech 1900D
- Aircraft serial: UE242
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assy
- Part number: 11480085
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF TIRE, MAINTENANCE NOTICED THE INBOARD HALF OF THE WHEEL ASSY HAD A 8.5 INCH CRACK IN THE TIRE BEAD AREA.
